American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Richard Foote, Hy Ginsberg and V. Kumar Murty. Heilbronn characters. Bull. Amer. Math. Soc. 52 (2015) 465-496.
Abstract, references, and article information   
View Article: PDF

[2] David J. Benson. Stanley’s invariant theory survey. Bull. Amer. Math. Soc. 48 (2011) 507-508. MR 2823018.
Abstract, references, and article information   
View Article: PDF

[3] H.-J. Hoehnke and K. W. Johnson. The 1-, 2-, and 3-characters determine a group . Bull. Amer. Math. Soc. 27 (1992) 243-245. MR 1149873.
Abstract, references, and article information   
View Article: PDF

[4] Benedict H. Gross. Some applications of Gelfand pairs to number theory. Bull. Amer. Math. Soc. 24 (1991) 277-301. MR 1074028.
Abstract, references, and article information   
View Article: PDF

[5] Ib Madsen and Mel Rothenberg. Classifying $G$ spheres. Bull. Amer. Math. Soc. 7 (1982) 223-226. MR 656199.
Abstract, references, and article information   
View Article: PDF

[6] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information   
View Article: PDF

[7] Dean Alvis. The duality operation in the character ring of a finite Chevalley group. Bull. Amer. Math. Soc. 1 (1979) 907-911. MR 546315.
Abstract, references, and article information   
View Article: PDF

[8] Charles W. Curtis. Representations of finite groups of Lie type. Bull. Amer. Math. Soc. 1 (1979) 721-757. MR 537625.
Abstract, references, and article information   
View Article: PDF

[9] Paul Gérardin. Three Weil representations associate to finite fields. Bull. Amer. Math. Soc. 82 (1976) 268-270. MR 0434954.
Abstract, references, and article information   
View Article: PDF

[10] Paul Gerardin. On cuspidal representations of $p$-adic reductive groups. Bull. Amer. Math. Soc. 81 (1975) 756-758. MR 0385015.
Abstract, references, and article information   
View Article: PDF

[11] G. I. Lehrer. Weil representations and cusp forms on unitary groups. Bull. Amer. Math. Soc. 80 (1974) 1137-1141. MR 0364421.
Abstract, references, and article information   
View Article: PDF

[12] Marc A. Rieffel. Induced representations of $C^* $-algebras. Bull. Amer. Math. Soc. 78 (1972) 606-609. MR 0301519.
Abstract, references, and article information   
View Article: PDF

[13] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia